Lupa

Show document

A- | A+ | Print
Title:On the defect of vertex-transitive graphs of given degree and diameter
Authors:Exoo, Geoffrey (Author)
Jajcay, Robert (Author)
Mačaj, Martin (Author)
Širan, Jozef (Author)
Files:URL https://www.sciencedirect.com/science/article/pii/S0095895618300637?via%3Dihub
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:degree, diameter, vertex-transitive
Year of publishing:2019
Number of pages:str. 322-340
Numbering:#Vol. #134
UDC:519.17
ISSN on article:0095-8956
COBISS_ID:1540933316 Link is opened in a new window
DOI:10.1016/j.jctb.2018.07.002 Link is opened in a new window
Views:321
Downloads:91
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Journal of combinatorial theory
Shortened title:J. comb. theory, Ser. B
Publisher:Academic Press
ISSN:0095-8956
COBISS.SI-ID:25721600 This link opens in a new window

Secondary language

Language:English
Keywords:stopnja, diameter, točkovna tranzitivnost

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica